# SDR AALA202505285710

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 65,190 hours, 27,440 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Shorted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT TAKEOFF ROTATION, THE TAKE OFF CONFIGURATION WARNING HORN SOUNDED. THE HORN SILENCED SHORTLY AFTER, HOWEVER THE FLAPS WOULD NOT RESPOND HYDRAULICALLY TO FLAP HANDLE MOVEMENT. THE FLAPS REMAINED IN TAKE OFF SETTING (FLAPS 1). USED ELECTRIC ALTERNATE METHOD TO EXTEND TO FLAPS 15 FOR LANDING. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. TROUBLESHOT SYSTEM, PER FIM 27-51-00 FOUND CONNECTOR D229 PIN 1 SHORTED INTERNALLY IN CONNECTOR. REMOVE AND REPLACED CONNECTOR. SYSTEM CHECK NORMAL, PER MM 27-58-01.
